# SDR COMA0860149

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 34,527 hours, 32,275 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 465B
- Condition: Faulty
- Location: T/E Flap
- Part time: 15,821 hours, 14,237 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5532 - RECEIVED FLAP FAIL CAUTION MESSAGE CAUTION ON APPROACH.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  PERFORMED SI-2-27I0001.  REPLACED RIGHT SIDE BPSU.  NO FURTHER DEFECTS.
